Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g
SecondaryImage1
Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g
SecondaryImage1
Nurofen
$12.99

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries. With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries. Rub Nurofen Gel gently into the skin of the affected area.

Features:

• Nurofen Gel provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries • Suitable for body aches and pains

• Contains: Ibuprofen 5% w/w

• It’s gel format allows it to be rubbed into the skin of the affected area

• Benzyl Alcohol 1% w/w as Preservative

Size:
50g
Available Quantity:
1

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries. With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries. Rub Nurofen Gel gently into the skin of the affected area.

Features:

• Nurofen Gel provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries • Suitable for body aches and pains

• Contains: Ibuprofen 5% w/w

• It’s gel format allows it to be rubbed into the skin of the affected area

• Benzyl Alcohol 1% w/w as Preservative

Always Read the label. Follow the directions for use. FOR EXTERNAL USE ONLY. This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs. DO NOT USE IF • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • During the last 3 months of pregnancy. Unless a doctor has told you to, do not use: • In children under 12 years of age. • With other medicines that you are using regularly. • If you have asthma. • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • If you are pregnant or trying to become pregnant. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.
Active Ingredients: Ibuprofen 5% w/w. Contains: benzyl alcohol 1% w/w as a preservative. Contains alcohol.
Store below 25°C. Do not freeze.